# SDR SIMA20150515003

- Difficulty date: May 15, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 36,215 hours, 33,103 cycles
- System (JASC): 2700 · Flight Control System
- Part: Flt Controls
- Condition: Vibration
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

UNUSUAL AMOUNT OF VIBRATION FELT ON THE FLIGHT CONTROLS.  DIVERTED DUE HI FREQ VIBE IN FLIGHT CONTROLS.  FLIGHT CONTROLS CLIMBING THRU FL280 ALL THE WAY UP TO 360.  INTERMITTENT LEVEL OFF & POWER CHANGES DID NOT CHANGE THE CONDITION.  VIBRATION PERSISTED TO THE POINT OF SHAKING SEEN ON THE FLIGHT CONTROLS WHICH WAS MORE PRONOUNCED ON FIRST OFFICERS SIDE.  FLIGHT ATTENDANT REPORTED VIBRATION FELT, MORE SIGNIFICANTLY BY ROW 9 & 10.  ALL ENG & EICAS INDICATIONS WERE NORMAL.  R & R LG SOLENOID VLV IAW AMM 32-33-04.  OPERATIONAL CHECKED GOOD.  SEE EASI WO 50119 FOR WORK SCOPE.
